RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vulikh, Boris Zakharovich
(1913–1978)

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 12

Number of views:
This page:1401
Abstract pages:4921
Full texts:2194
References:85

http://www.mathnet.ru/eng/person22737
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/561627

Publications in Math-Net.Ru
1973
1. B. Z. Vulikh, O. S. Korsakova, “On spaces in which the norm convergence coincides with the order convergence”, Mat. Zametki, 13:2 (1973),  259–268  mathnet  mathscinet  zmath; Math. Notes, 13:2 (1973), 158–163
1971
2. B. Z. Vulikh, G. Ya. Lozanovskii, “On the representation of completely linear and regular functionals in partially ordered spaces”, Mat. Sb. (N.S.), 84(126):3 (1971),  331–352  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:3 (1971), 323–343
1962
3. B. Z. Vulikh, “Linear structures which are equivalent to structures with monotone norm”, Dokl. Akad. Nauk SSSR, 147:2 (1962),  271–274  mathnet  mathscinet  zmath
1957
4. B. Z. Vulikh, “Application of the theory of partially ordered spaces to the study of self-adjoint operators in Hilbert space”, Uspekhi Mat. Nauk, 12:1(73) (1957),  169–172  mathnet  mathscinet  zmath
1954
5. B. Z. Vulikh, “On imbedding a normed partially ordered space in its second conjugate space”, Uspekhi Mat. Nauk, 9:1(59) (1954),  91–99  mathnet  mathscinet  zmath
1953
6. B. Z. Vulikh, “Some questions of the theory of linear partially ordered sets”, Izv. Akad. Nauk SSSR Ser. Mat., 17:4 (1953),  365–388  mathnet  mathscinet  zmath
7. B. Z. Vulikh, “Generalized partially ordered rings”, Mat. Sb. (N.S.), 33(75):2 (1953),  343–358  mathnet  mathscinet  zmath
1952
8. B. Z. Vulikh, “On the extension of continuous functions in topological spaces”, Mat. Sb. (N.S.), 30(72):1 (1952),  167–170  mathnet  mathscinet  zmath
1951
9. L. V. Kantorovich, B. Z. Vulikh, A. G. Pinsker, “Partially ordered groups and linear partially ordered spaces”, Uspekhi Mat. Nauk, 6:3(43) (1951),  31–98  mathnet  mathscinet  zmath
1948
10. B. Z. Vulikh, “The product in linear partially ordered spaces and its application to the theory of operations. II”, Mat. Sb. (N.S.), 22(64):2 (1948),  267–317  mathnet  mathscinet  zmath
11. B. Z. Vulikh, “The product in linear partially ordered spaces and its application to the theory of operations. I”, Mat. Sb. (N.S.), 22(64):1 (1948),  27–78  mathnet  mathscinet  zmath
1937
12. B. Vitlich, “Sur les formes générales de certaines opérations linéaires”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937),  275–305  mathnet  zmath

1978
13. A. V. Bukhvalov, A. I. Veksler, D. A. Vladimirov, B. Z. Vulikh, L. V. Kantorovich, S. M. Lozinskii, E. M. Semenov, “Grigorii Yakovlevich Lozanovskii (obituary)”, Uspekhi Mat. Nauk, 33:1(199) (1978),  199–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 3:1 (1978), 183–188
1975
14. M. I. Budyko, V. V. Vagner, B. Z. Vulikh, L. M. Gluskin, A. E. Evseev, D. K. Faddeev, L. N. Shevrin, “Evgenii Sergeevich Lyapin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 30:3(183) (1975),  187–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:3 (1975), 139–147
15. B. Z. Vulikh, I. P. Mysovskikh, G. I. Natanson, “Sergei Mikhailovich Lozinskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 30:2(182) (1975),  229–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:2 (1975), 207–213
1972
16. B. Z. Vulikh, M. K. Gavurin, A. N. Kolmogorov, Yu. V. Linnik, V. L. Makarov, A. G. Pinsker, G. Sh. Rubinshtein, D. K. Faddeev, “Leonid Vital'evich Kantorovich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 27:3(165) (1972),  221–227  mathnet  mathscinet  zmath; Russian Math. Surveys, 27:3 (1972), 193–201
1966
17. D. A. Vladimirov, B. Z. Vulikh, L. V. Kantorovich, “Aron Grigor'evich Pinsker (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 21:6(132) (1966),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:6 (1966), 165–166
1965
18. B. Z. Vulikh, M. K. Gavurin, S. M. Lozinskii, “Iisidor Pavlovich Natanson (obituary)”, Uspekhi Mat. Nauk, 20:1(121) (1965),  171–175  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:1 (1965), 169–173
1963
19. B. Z. Vulikh, “Letter to the Editor”, Uspekhi Mat. Nauk, 18:3(111) (1963),  254  mathnet
1962
20. G. P. Akilov, B. Z. Vulikh, M. K. Gavurin, V. A. Zalgaller, I. P. Natanson, A. G. Pinsker, D. K. Faddeev, “Leonid Vital'evich Kantorovich (in honour of his fiftieth birthday)”, Uspekhi Mat. Nauk, 17:4(106) (1962),  201–205  mathnet; Russian Math. Surveys, 17:4 (1962), 115–128

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020